On Finite-Difference Approximations for Normalized Bellman Equations

Istvan Gyongy, David Siska

Research output: Contribution to journalArticlepeer-review

Abstract

A class of stochastic optimal control problems involving optimal stopping is considered. Methods of Krylov (Appl. Math. Optim. 52(3):365-399, 2005) are adapted to investigate the numerical solutions of the corresponding normalized Bellman equations and to estimate the rate of convergence of finite difference approximations for the optimal reward functions.

Original languageEnglish
Pages (from-to)297-339
Number of pages43
JournalApplied Mathematics and Optimization
Volume60
Issue number3
DOIs
Publication statusPublished - Dec 2009

Fingerprint

Dive into the research topics of 'On Finite-Difference Approximations for Normalized Bellman Equations'. Together they form a unique fingerprint.

Cite this